# SDR 2022F00008

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: General aviation
- Aircraft: N455MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9161
- Engine: Tmeca ARRIEL1E2
- Engine time: 7,701 hours
- System (JASC): 7100 · Powerplant System
- Part: Vent Line
- Condition: Clogged
- Location: Zone 400
- Component: #2 Engine, Tmeca, ARRIEL1E2
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 ENG OIL PRESSURE FLUCTUATED IN FLIGHT INTO CAUTION RANGE, AND INTO NORMAL RANGE. AFTER TROUBLESHOOTING, FOUND OIL TANK EMPTY. FOUND CLOGGED VENT LINE, WHICH ALLOWED OIL TO BE SIPHONED OUT DURING OPERATION. CLEANED P2 AIR LINE AND T FITTING. CLEANED BLEED VALVE FILTER. CLEANED AND INSPECTED ALL CHIP DETECTORS. FILLED OIL TANK TO PROPER LEVEL. PERFORMED OPS CHK FLIGHT AND FOUND SATISFACTORY.
